Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 1, 2016, 9:15 PM EDT for Union County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 9:15 PM EDT (01:15 UTC)
- Expired
- May 1, 2016, 9:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Union County, GA
The radar
The Knoxville radar (KMRX), 153 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1516 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
883
WWUS82 KFFC 020115
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 PM EDT SUN MAY 1 2016
GAZ006-008-020145-
UNION GA-FANNIN GA-
915 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR UNION AND EASTERN FANNIN COUNTIES
UNTIL 945 PM EDT...
AT 915 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF MORGANTON TO 6 MILES WEST OF
SUCHES...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BLAIRSVILLE...SUCHES...JONES CREEK...BRASSTOWN BALD...OWLTOWN...HAWK
MOUNTAIN SHELTER...NOTTELY DAM...BLOOD MOUNTAIN SHELTER...TRACK ROCK...
VOGEL STATE PARK...WOODS HOLE SHELTER...GADDISTOWN...IVY LOG AND LOW GAP
SHELTER.
LAT...LON 3497 8395 3493 8391 3492 8387 3490 8385
3490 8384 3491 8384 3491 8381 3486 8381
3480 8378 3478 8382 3476 8383 3473 8391
3474 8394 3472 8398 3470 8399 3465 8415
3498 8413 3499 8411 3499 8394
TIME...MOT...LOC 0115Z 240DEG 37KT 3493 8411 3471 8414
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 1, 8:32 PM EDT, 43 minutes earlier.
Area forecast discussion, May 1, 8:32 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 832 PM EDT SUN MAY 1 2016 .PREV DISCUSSION... /ISSUED / SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE THROUGH THE SHORT TERM. CURRENTLY...THERE IS A WAVE MOVING ACROSS THE STATE ASSOCIATED WITH THE MAIN SYSTEM BACK ACROSS MS/AL. THE HRRR HAD A GOOD HANDLE THIS MORNING ON THE TIMING AND LOCATION OF THE EXPECTED CONVECTION SO LEANING THAT DIRECTING IN THE SHORT TERM. THE HIGH RES HRRR SHOWS A DIURNAL TREND WITH THESE SHOWERS AND THUNDERSTORMS...SHOWING THEM CONTINUING THROUGH THIS EVENING ACROSS THE AREA THEN DIMINISHING BETWEEN 03Z-06Z. WE ARE CURRENTLY UNDER A MARGINAL RISK OF SEVERE MAINLY ACROSS NORTH GA FOR TODAY AND MONDAY. THIS DOES LOOK GOOD AS THE BET MOISTURE AND INSTABILITY STAYS ACROSS NORTH AND PORTIONS OF CENTRAL GA THROUGH MONDAY NIGHT/TUESDAY MORNING. WE SHOULD SEE A VERY SIMILAR DAY MONDAY WITH WHEN AND WHERE THE SHOWERS AND THUNDERSTORMS POP BACK UP MONDAY AFTERNOON. HAVE CONTINUED WITH LIKELY POPS FOR MONDAY MAINLY ACROSS NORTH GA WITH CHANCE POPS ELSEWHERE. 01 LONG TERM /TUESDAY THROUGH SUNDAY/... LATEST MODELS STILL IN LINE WITH THE CURRENT FORECAST. NO CHANGES ARE PLANNED. THE PREVIOUS LONG TERM DISCUSSION FOLLOWS... 17 LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... EXTENDED PERIOD STARTS OFF ON A STORMY NOTE...BUT IS OVERALL UNEVENTFUL THROUGH THE REMAINDER OF THE WEEK. STRONG SHORTWAVE PUSHES ACROSS THE SOUTHERN MISSISSIPPI VALLEY OVERNIGHT TUESDAY NIGHT AND INTO GEORGIA WEDNESDAY MORNING...WITH BEST INSTABILITY AND SHEAR AHEAD OF IT. AT THIS TIME THE ECMWF HAS BEEN MORE AGGRESSIVE WITH THE SHORTWAVE AS IT SWEEPS THROUGH THE REGION. EXPECT STORMS ALONG AND AHEAD OF THE SURFACE COLD FRONT TO BE MORE ORGANIZED AND PUSH THROUGH THE STATE RATHER QUICKLY EARLY WEDNESDAY. SEVERE STORMS CANNOT BE RULED OUT AND AT THIS TIME SPC DOES HAVE PORTIONS OF EAST CENTRAL GEORGIA HIGHLIGHTED IN A MARGINAL RISK FOR SEVERE STORMS. UPSTREAM CONVECTION ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG PLAYER IN THE COVERAGE AND INTENSITY OF THE CONVECTION ACROSS THE STATE. POPS WEDNESDAY TAPER OFF QUICKLY...THOUGH MAY BE A BIT TOO OPTIMISTIC AT THIS TIME. CENTER OF THE UPPER TROUGH DROPS OVER THE CAROLINAS LATE IN THE WEEK...BUT DRY/COOL NORTHWEST FLOW WILL LARGELY DOMINATE OVER THE AREA. ASIDE FROM SOME MINIMAL WRAP AROUND MOISTURE ACROSS FAR NORTH GEORGIA...EXPECT THE REMAINDER OF THE EXTENDED PERIOD TO BE DRY. BREEZY CONDITIONS CAN BE EXPECTED LATE WEEK DUE TO THE TIGHT PRESSURE GRADIENT OVER THE REGION. HIGH PRESSURE REMAINS IN PLACE THROUGH THE WEEKEND. 31 && .AVIATION... 00Z UPDATE... SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS MAINLY THE NORTHERN TERMINALS ALTHOUGH CSG IS BEGINNING TO GET IN ON THE ACT AS WELL. HAVE HAD TO INCLUDE A TEMPO FOR TSRA FOR ATL FOR AN HOUR FOR ACTIVITY WHICH SHOULD BE ON THE WANE SOON. THEREAFTER...EXPECTING A QUIET PERIOD THROUGH TONIGHT AND REALLY MUCH OF MONDAY. EXPECTING A LATE START TO THE TSRA MONDAY AND HAVE PUSHED BACK PROB30 TO 21Z AND 22Z FOR THE NORTHERN SITES. SOME MVFR POSSIBLE AT CSG AND AHN TONIGHT AND ISOLD REDUCTIONS TO VSBY AT ATL TERMINALS DUE TO EARLIER RAINFALL. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON TSRA TIMING MONDAY. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 83 62 78 / 50 60 60 40 ATLANTA 66 81 62 74 / 50 60 60 40 BLAIRSVILLE 60 76 58 70 / 50 70 70 40 CARTERSVILLE 63 80 61 74 / 50 70 70 30 COLUMBUS 67 84 65 79 / 40 50 50 40 GAINESVILLE 64 79 61 73 / 50 60 60 40 MACON 65 86 64 81 / 40 50 50 50 ROME 63 80 60 74 / 40 70 70 30 PEACHTREE CITY 62 82 61 76 / 50 60 60 40 VIDALIA 68 87 68 83 / 30 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....BDL AVIATION...DEESE
Hazardous weather outlook, May 1, 4:42 AM EDT, 16 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 AM EDT SUN MAY 1 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 442 AM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. THE MOST FAVORABLE AREA FOR THUNDERSTORMS WILL BE ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING AS A WEAK FRONT SINKS INTO THE TENNESSEE VALLEY AREA. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO MONDAY AND TUESDAY AS SEVERAL UPPER ATMOSPHERE DISTURBANCES AFFECT THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE. PLEASE MONITOR UPDATES TO THE FORECAST AS CHANGES ARE LIKELY. THE REMAINDER OF THE WEEK LOOKS DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 1, 6:35 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT SUN MAY 1 2016
GAZ047-049-012300-
MORGAN GA-WALTON GA-
635 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN AND SOUTHEASTERN
WALTON COUNTIES UNTIL 700 PM EDT...
AT 635 PM EDT...A STRONG THUNDERSTORM WAS OVER SOCIAL CIRCLE...OR 9
MILES SOUTH OF MONROE...MOVING EAST AT 15 MPH.
HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SOCIAL CIRCLE...RUTLEDGE...BOSTWICK...HARD LABOR CREEK STATE PARK AND
EBENEZER.
LAT...LON 3375 8352 3350 8358 3357 8368 3358 8369
3360 8368 3361 8370 3362 8369 3364 8373
3372 8369
TIME...MOT...LOC 2235Z 282DEG 13KT 3366 8369Special weather statement, May 1, 6:53 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT SUN MAY 1 2016
GAZ011-012-019-012330-
GORDON GA-CHATTOOGA GA-FLOYD GA-
653 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GORDON...EASTERN
CHATTOOGA AND NORTHEASTERN FLOYD COUNTIES UNTIL 730 PM EDT...
AT 653 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES NORTHWEST OF
SHANNON...OR 9 MILES SOUTHEAST OF SUMMERVILLE...MOVING EAST AT 25 MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...PLAINVILLE...LAKE MARVIN...EVERETT SPRINGS...ARMUCHEE...PINSON...
TIDINGS...OOSTANAULA AND SUGAR VALLEY.
LAT...LON 3460 8502 3438 8498 3439 8499 3439 8500
3437 8501 3433 8526 3447 8529
TIME...MOT...LOC 2253Z 255DEG 22KT 3442 8520Special weather statement, May 1, 7:11 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT SUN MAY 1 2016
GAZ053-054-012345-
COWETA GA-FAYETTE GA-
711 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COWETA AND
SOUTHWESTERN FAYETTE COUNTIES UNTIL 745 PM EDT...
AT 711 PM EDT...A STRONG THUNDERSTORM WAS NEAR EAST NEWNAN...OR NEAR
NEWNAN...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...PEACHTREE CITY...TYRONE...SENOIA...SHARPSBURG...TURIN...EAST
NEWNAN...THOMAS CROSSROADS AND CANNONGATE.
LAT...LON 3351 8460 3329 8451 3332 8477 3341 8479
TIME...MOT...LOC 2311Z 248DEG 18KT 3337 8473Special weather statement, May 1, 7:28 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT SUN MAY 1 2016
GAZ020-020000-
BARTOW GA-
728 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR BARTOW COUNTY UNTIL 800 PM EDT...
AT 728 PM EDT...A STRONG THUNDERSTORM WAS OVER CASSVILLE...OR NEAR
CARTERSVILLE...MOVING NORTHEAST AT 15 MPH.
HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...ADAIRSVILLE...EUHARLEE...WHITE...KINGSTON...CASSVILLE...PINE
LOG...FUNKHOUSER AND FOLSOM.
LAT...LON 3440 8483 3440 8473 3441 8473 3437 8465
3436 8465 3435 8464 3435 8465 3423 8465
3409 8485 3422 8503 3424 8502
TIME...MOT...LOC 2328Z 230DEG 13KT 3424 8486Special weather statement, May 1, 7:55 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SUN MAY 1 2016
GAZ021-020030-
CHEROKEE GA-
755 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE COUNTY
UNTIL 830 PM EDT...
AT 755 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHITE...OR 10 MILES
NORTHEAST OF CARTERSVILLE...MOVING EAST AT 20 MPH.
HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...WALESKA...SALACOA VALLEY...LAKE ARROWHEAD AND SUTALLEE.
LAT...LON 3438 8458 3438 8452 3418 8443 3421 8466
3435 8465 3435 8464 3436 8465 3440 8458
TIME...MOT...LOC 2355Z 248DEG 19KT 3427 8468Special weather statement, May 1, 9:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 PM EDT SUN MAY 1 2016
GAZ006-008-020145-
UNION GA-FANNIN GA-
915 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR UNION AND EASTERN FANNIN COUNTIES
UNTIL 945 PM EDT...
AT 915 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF MORGANTON TO 6 MILES WEST OF
SUCHES...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BLAIRSVILLE...SUCHES...JONES CREEK...BRASSTOWN BALD...OWLTOWN...HAWK
MOUNTAIN SHELTER...NOTTELY DAM...BLOOD MOUNTAIN SHELTER...TRACK ROCK...
VOGEL STATE PARK...WOODS HOLE SHELTER...GADDISTOWN...IVY LOG AND LOW GAP
SHELTER.
LAT...LON 3497 8395 3493 8391 3492 8387 3490 8385
3490 8384 3491 8384 3491 8381 3486 8381
3480 8378 3478 8382 3476 8383 3473 8391
3474 8394 3472 8398 3470 8399 3465 8415
3498 8413 3499 8411 3499 8394
TIME...MOT...LOC 0115Z 240DEG 37KT 3493 8411 3471 8414The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 2:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| May 2, 3:33 PM EDT | Special Weather Statement | FFC | Greene | 12 min |
| May 2, 3:41 PM EDT | Special Weather Statement | FFC | Wilkes | 49 min |
| May 2, 3:46 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
| May 2, 3:49 PM EDT | Special Weather Statement | FFC | Greene | 11 min |
| May 2, 4:04 PM EDT | Special Weather Statement | FFC | Greene | 11 min |
| May 2, 4:21 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| May 2, 4:43 PM EDT | Special Weather Statement | FFC | Oglethorpe | 32 min |
| May 2, 4:44 PM EDT | Special Weather Statement | FFC | Hancock | 31 min |
| May 2, 5:47 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 28 min |
| May 2, 5:59 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| May 2, 6:13 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 47 min |
| May 2, 6:18 PM EDT | Special Weather Statement | FFC | Murray | 27 min |
| May 2, 6:28 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| May 2, 6:46 PM EDT | Special Weather Statement | FFC | Polk | 29 min |
| May 2, 6:57 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 33 min |
| May 2, 7:18 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| May 2, 7:25 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| May 2, 7:28 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 32 min |
| May 2, 7:43 PM EDT | Special Weather Statement | FFC | Bartow, Pickens, Polk | 32 min |
| May 2, 7:46 PM EDT | Special Weather Statement | FFC | Peach | 29 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.